I'm sure to be suffering from Steroid Induced Rosacea. Everything I read matches up exactly with what I'm experiencing. I used Desonide Lotion for almost 2 years. Suddenly, I got a flare-up, stopped the steroid, but now my entire face (everywhere I was applying Desonide) is exptremely red, bumpy, inflamed, itchy, SUPER DRY/FLAKY, and has some blistery whiteheads. I look like a monster!!! I'm on Doxycycline and Metrogel, but will this EVER go away??? I can't live with this! I've always had such beautiful skin. I won't even leave my apartmetn to get the mail!
I look like a moster!!! Please help!! What can I do for the severe dry skin ... looks like I'm shedding!!
From the symptoms it sounds like steroid induced rosacea. Steroid induced rosacea or dermatitis is an adverse effects of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin. Also use of antibiotic creams, antihistaminics, sun screens and tacrolimus(available by prescription) helps but consultation of a dermatologist is required first. The other possibility of eczema has to be ruled out after examination.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.